advertisement
Question
Posted by: Aims | 2009/12/02

Mirena

My gynae inserted the Mirena on the 2nd September 2009. It has been almost 13 weeks and I haven' t stopped menstruating since. Will it eventually stop?

Aims

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Irregular spotting can occur for up to 9 months after insertion of the Mirena.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/12/06

Irregular spotting can occur for up to 9 months after insertion of the Mirena.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement